# SDR SIMA20130917009

- Difficulty date: September 17, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319.7 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT CORRODED BETWEEN BS 319.7 AND 349.  REPLACED STRINGER IAW SRM 51-42-06.  AIRCRAFT RETURNED TO SERVICE.
